# SDR CALA2021072301165

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 84,624 hours, 32,432 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support Bracket
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD OVERWING EMERGENCY EXIT DOOR HAS CRACK IN INTERRIOR FWD SUPPORT BRACE. REF N/R 11035.0334 REMOVED AND REPLACED NEW SEGMENT P/N D5227902620451 AT R/H FWD OVERWING EMERGENCY EXIT DOOR INTERIOR FWD SUPPORT IAW A3 20 SRM 51-42-11/001 COMPLETED BY V062325 INP BY Q930 ENTERED BY V933103 COMPLETED BY V062325 INP BY Q930 ENTERED BY V933103. RE-INSP BY Q966.
